# SDR P5CA2022090600170

- Difficulty date: September 5, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767
- Aircraft serial: 26207
- Aircraft time: 82,767 hours
- System (JASC): 2700 · Flight Control System
- Part: None
- Part number: 7321870018
- Part serial: 772522
- Condition: None
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ITEM #1 FLAP/SLAT ELEC STATUS MSG. ITEM #2 CENTER HYDRAULIC QTY AND PRESSURE LOST DURING FLIGHT COMPLIED WITH QRH NORMAL LANDING.( UPON FURTHER INSPECTION FOUND LEAK AND BLOWN SEAL FROM HYD FLAP/SLAT SHUTOFF VALVE MODULE . REMOVED AND REPLACED FLAP/SLAT SHUTOFF VALVE MODULE IAW AMM 27-51-48. OPS CHECK AND LEAK CHECK. NO DEFECTS NOTED. LOST CENTER HYD QTY DUE TO LEAK AND BLOWN SEAL FROM THE FLAP/SLAT SHUTOFF VALVE MODULE (SEE LP 1556875 ITEM #1) SERVICED CENTER HYD SYSTEM IAW AMM 12-12-01. ADDED 28 QTS CENTER SYSTEM OPS CHECK AND LEAK CHECK GOOD. NO DEFECTS NOTED. )
